Pain Home > Flector Drug Interactions

Flector may interact with cyclosporine, ACE inhibitors, lithium, and various other medications. Drug interactions may still occur even though Flector comes in the form of a skin patch, as some of the medication is absorbed into the bloodstream. Interactions with the patch may also lead to various side effects or increase the risk of serious complications, such as kidney damage or internal bleeding.

An Overview of Flector Interactions

Even though the Flector® Patch (diclofenac patch) is applied to the skin, it can potentially interact with several other medications (since some of the medication is absorbed into the bloodstream). Some of the medicines that may lead to drug interactions with Flector include:
 
 
  • Angiotensin II receptor blockers (ARBs), such as:

 

 
  
  • Corticosteroids, including (but not limited to):
     
    • Betamethasone (Celestone®)
    • Cortisone
    • Dexamethasone (Decadron®)
    • Fludrocortisone (Florinef®)
    • Hydrocortisone (Cortef®)
    • Methylprednisolone (Depo-Medrol®, Medrol®)
    • Prednisolone (Orapred®, Pediapred®)
    • Prednisone
    • Triamcinolone (Kenalog®, Aristospan®)
 
 
 
 
 
      • Alteplase (Activase®)
      • Reteplase (Retavase®)
      • Streptokinase (Streptase®)
      • Tenecteplase (TNKase®)
 
 
 
Several herbal and nutritional supplements can also interact with Flector and may increase the risk of bleeding. Examples of these include, but are not limited to:
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.